# SDR SWIA2019122747244

- Difficulty date: November 18, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 40,096 hours, 33,650 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME BRACKET AT BS 349 AND STRINGER 17R AT SERVICE DOOR WAS CORRODED.   BLENDED CORROSION ON LOWER FRAME BRACKET FOUND CORROSION TO BE OUT OF LIMITS IAW SRM.  REMOVED AND REPLACED BRACKET WITH NEW BRACKET IAW DWG.
